Alert archive / New York / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 72, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Jun 16, 2008, 3:17 PM EDT for 4 counties in New York. It was in force for 58 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2008, 3:17 PM EDT (19:17 UTC)
- Expired
- Jun 16, 2008, 4:15 PM EDT
- In force
- 58 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
Counties Albany County, NY, Columbia County, NY, Greene County, NY, Rensselaer County, NY
The radar
The Albany radar (KENX), 33 km from the middle of the area, began a volume at 19:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 3:49 PM EDT | HAIL 1.75 | Hannacroix, NY | |
| Jun 16, 4:00 PM EDT | HAIL 1 | Kinderhook, NY | |
| Jun 16, 4:15 PM EDT | HAIL 0.75 | Kinderhook, NY | |
| Jun 16, 4:15 PM EDT | HAIL 0.88 | Kinderhook, NY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 16, 11:28 AM EDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 7.3 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 203 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 894 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 123 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KALY 161917 SVRALY NYC001-021-039-083-162015- /O.NEW.KALY.SV.W.0072.080616T1917Z-080616T2015Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ALBANY NY 317 PM EDT MON JUN 16 2008 THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... ALBANY COUNTY IN EAST CENTRAL NEW YORK... COLUMBIA COUNTY IN EAST CENTRAL NEW YORK... GREENE COUNTY IN EAST CENTRAL NEW YORK... RENSSELAER COUNTY IN EAST CENTRAL NEW YORK... * UNTIL 415 PM EDT * AT 314 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 15 MILES WEST OF RAVENA...OR 16 MILES NORTHEAST OF HUNTER...AND MOVING EAST AT 17 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... COXSACKIE BY 400 PM EDT... NEW BALTIMORE AND RAVENA BY 405 PM EDT... KINDERHOOK AND VALATIE BY 415 PM EDT... PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV. LAT...LON 4254 7337 4229 7355 4236 7415 4245 7414 TIME...MOT...LOC 1917Z 265DEG 15KT 4242 7407 $$ GJM/VTK
1 follow-up statement
000 WWUS51 KALY 161937 SVSALY SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 337 PM EDT MON JUN 16 2008 NYC001-021-039-083-162015- /O.CON.KALY.SV.W.0072.000000T0000Z-080616T2015Z/ ALBANY NY-COLUMBIA NY-GREENE NY-RENSSELAER NY- 337 PM EDT MON JUN 16 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT FOR SOUTHWESTERN RENSSELAER...NORTHEASTERN GREENE...NORTHERN COLUMBIA AND SOUTH CENTRAL ALBANY COUNTIES... AT 332 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR DEANS MILL...OR 13 MILES NORTH OF HUDSON...MOVING EAST AT 32 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... KINDERHOOK...SUNNYSIDE...MUITZES KILL AND STUYVESANT FALLS BY 345 PM EDT... VALATIE COLONY...VALATIE AND NIVERVILLE BY 350 PM EDT... CHATHAM CENTER...NORTH CHATHAM AND CHATHAM BY 355 PM EDT... PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT MONDAY EVENING FOR NORTHERN CONNECTICUT AND WESTERN MASSACHUSETTS AND EASTERN NEW YORK AND SOUTHERN VERMONT. LAT...LON 4229 7355 4236 7415 4245 7414 4254 7337 TIME...MOT...LOC 1937Z 271DEG 28KT 4243 7381 $$ FOR THE LATEST WEATHER INFORMATION...PLEASE VISIT US ON THE WEB AT WEATHER.GOV/ALBANY GJM/VTK
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 3:00 PM EDT, 17 minutes earlier.
Area forecast discussion, Jun 16, 3:00 PM EDT, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 300 PM EDT MON JUN 16 2008 .SYNOPSIS... A DISTURBANCE MOVING ACROSS CANADA WILL BRING A COLD FRONT THROUGH THE REGION LATE THIS AFTERNOON AND THIS EVENING. FREQUENT SHOWERS AND THUNDERSTORMS WILL OCCUR IN THE WARM AIR MASS AHEAD OF AND ALONG THE FRONT. BEHIND THE FRONT...A COOL AND UNSETTLED PATTERN WILL SETTLE OVER OUR REGION THROUGH THE MIDDLE OF THE WEEK...AS LOW PRESSURE ALOFT BRINGS CLOUDS AND SCATTERED SHOWERS. && .NEAR TERM /THROUGH TONIGHT/... SEVERE THUNDERSTORM WATCH NUMBER 500 HAS BEEN ISSUED FOR THE ENTIRE COUNTY WARNING AREA THROUGH 700 PM THIS EVENING. WIND DAMAGE AND LARGE HAIL ARE THE PRIMARY THREATS....BUT THUS FAR ONLY LARGE HAIL HAS BEEN REPORTED. ATMOSPHERE IS ESPECIALLY CONDUSIVE TO PRODUCING LARGE AMOUNTS OF HAIL UP TO 1 OR 1.25 INCHES IN SIZE. SEVERE WEATHER ALREADY ONGOING ACROSS THE NORTHWEST PART OF THE FORECAST AREA AND WILL SLOWLY TRANSITION TO THE SOUTH AND EAST ACROSS THE ENTIRE COUNTY WARNING AREA DURING THE REST OF THE AFTERNOON. AN 1800 UTC BALLOON LAUNCH WAS PERFORMED AND WILL SOON BE AVAILABLE. AFTER AROUND 01Z-03Z TONIGHT...THE SEVERE WEATHER THREAT WILL BE OVER...BUT NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THE NIGHT. && .SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/... BEHIND THE COLD FRONT AN EXTENDED PERIOD OF UNSETTLED WEATHER WILL BE OVER THE REGION AS UPPER LEVEL TROFINESS AND COLD POOL ALOFT KEEPS THE REGION GENERALLY MOSTLY CLOUDY WITH SOME SHOWERS AND TEMPS BELOW NORMAL. SHOWERS WILL FEATURE A DIURNAL VARIATION WITH THE BEST CHANCE EACH AFTERNOON AND EVENING. THUNDER IS ALSO POSSIBLE WITH THE SHOWERS DURING THE AFTERNOON AND EARLY EVENING HOURS. && .LONG TERM /12Z THURSDAY THROUGH MONDAY/... A LOW PRESSURE SYSTEM JUST ABOUT VERTICALLY STACKED WILL BRING UNSETTLED WEATHER TO THE REGION FOR THE LONG TERM FORECAST PERIOD. A H500 TROUGH WILL SETUP ACROSS THE ESTERN PORTION OF THE US AS A HIGH PRESSURE SYSTEM BUILDS ACROSS THE WEST. WILL INCLUDE A CHANCE/SLIGHT CHANCE OF SHOWERS FOR THE EXTENDED PERIOD. TEMPERATURES WILL BE SLIGHTLY BELOW NORMAL FROM THURSDAY THROUGH SATURDAY. && .AVIATION /18Z MONDAY THROUGH FRIDAY/... ERN NY TERMINALS ARE IN A SEVERE THUNDERSTORM BOX UNTIL 2300 UTC. A COLD FRONT AND ITS ASSOCIATED SHORTWAVE ENERGY WILL CONTINUE TO TRIGGER NUMEROUS SHOWERS AND THUNDERSTORMS WITH APPRECIABLE INSTABILITY AND MOISTURE IN PLACE. LOW AND MID LEVEL LAPSE RATES WILL ALSO CONTINUE TO STEEPEN. ANOTHER DISTURBANCE MAY CONTINUE SHOWERS AND THUNDERSTORMS ESPECIALLY FROM KALB SOUTH TO KPOU BTWN 0000-1200 UTC/TUE. WE ARE THINKING THE BEST CHANCE FOR THUNDERSTORMS TO REACH KGFL AND KALB WILL BE BETWEEN 1900 UTC AND 2100 UTC WITH MVFR/IFR CIGS AND VSBYS. THERE MAYBE TSRA/S THEREAFTER...BUT WE WILL COVER IT WITH VCTS/S FOR NOW. CONDITIONS WILL IMPROVE TO VFR LEVELS TOWARDS 0400 UTC/MIDNIGHT. SOME IFR FOG IS POSSIBLE AT KGFL AFTER 0600 UTC WITH CLEARING SKIES AND LITTLE WIND. KPOU...A LINE OF TSRAS WILL LIKELY REACH THE TERMINAL BETWEEN 2100-2300 UTC. IFR CONDITIONS ARE POSSIBLE WITHIN THUNDERSTORMS. WE THINK SOME SHOWERS AND THUNDERSTORMS MAY CONTINUE UP TO MIDNIGHT. ADDITIONAL IFR CONDITIONS MAY LINGER. CONDITIONS MAY IMPROVE TO VFR LEVELS IN THE 0300 UTC-0600 UTC. THE WINDS TODAY WILL BE S/SW AROUND 10 KTS WITH SOME GUSTS TO 40 KTS OR GREATER IN ANY CONVECTION PRIOR 0000 UTC. THE WINDS WILL GO LIGHT TO CALM OVERNIGHT...AND WILL INCREASE FROM THE SW TO W AT 10-15 KTS AFTER 1200 UTC. OUTLOOK... TUE-FRI...UNSETTLED. MAINLY VFR...WITH MVFR...IN SCT SHWRS/TSTMS. && .FIRE WEATHER... WET FLAG CONDITIONS WILL CONTINUE THORUGH THIS EVENING WITH SHOWERS AND YHUNDERSTORMS LIKELY ALONG AND AHEAD OF A COLD FRONT MOVING ACROSS THE REGION. THE RELATIVE HUMIDITY WILL RISE FROM 50 PERCENT THIS TO NEAR 100 PERCENT TONIGHT...THEN FALL TO AROUND 50 PERCENT TUESDAY AFTERNOON. WINDS WILL BE SOUTH TO SOUTHWEST AROUND 10 MPH INTO THIS EVENING...THEN SHIFT TO THE WEST/NORTHWEST LATER TONIGHT AFTER THE FRONT PASSES THROUGH. WINDS TUESDAY WILL BE 15 TO 20 MPH AND GUSTS UP TO 25 OR 30 MPH DURING THE MID AFTERNOON. && .HYDROLOGY... THE COLD FRONT MOVING THROUGH REGION THIS EVENING WILL BRING SCATTERED THUNDERSTORMS TO THE ALBANY HYDROLOGIC SERVICE AREA. ALTHOUGH THERE WILL BE LOCALLY HEAVY DOWNPOURS...THEY ARE NOT EXPECTED TO PERSIST LONG ENOUGH TO CAUSE WIDESPREAD FLOODING PROBLEMS. SOME LOCAL URBAN...POOR DRAINAGE AND SMALL STREAM FLOODING IS POSSIBLE WHERE THE HEAVIER DOWNPOURS OCCUR. MORE SHOWERS OR THUNDERSTORMS ARE POSSIBLE AGAIN TOMORROW AFTERNOON...BUT AGAIN...THEY ARE EXPECTED TO BE ISOLATED IN COVERAGE AND ARE NOT EXPECTED TO CAUSE FLOODING PROBLEMS ALTHOUGH A FEW HEAVY SHOWERS ARE POSSIBLE. TOTAL BASIN AVERAGE RAINFALL FOR THE NEXT 5 DAYS IS FORECAST TO BE BETWEEN ONE HALF AND ONE INCH. LARGER RIVERS WILL SEE MINOR CHANGES IN STAGE. SMALL CREEKS WILL SEE SOME SHARP RISES WHERE THUNDERSTORMS PRODUCE HEAVY DOWNPOURS. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...NAS NEAR TERM...MAGLARAS/WASULA/FRUGIS SHORT TERM...NAS LONG TERM...RCK AVIATION...WASULA FIRE WEATHER...RCK HYDROLOGY...SND
Hazardous weather outlook, Jun 16, 11:52 AM EDT, 3 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 1152 AM EDT MON JUN 16 2008 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-171600- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 1152 AM EDT MON JUN 16 2008 ...SEVERE THUNDERSTORM WATCH 550 IN EFFECT UNTIL 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A SLIGHT CHANCE OF NON SEVERE THUNDERSTORMS ON TUESDAY AFTERNOON WITH SMALL HAIL POSSIBLE WITH ANY THUNDERSTORMS DUE TO VERY COLD AIR ALOFT. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF THE SKYWARN SPOTTER NETWORK IS REQUESTED FOR ALL COUNTIES IN THE ALBANY COUNTY WARNING AREA FOR THE PERIOD BETWEEN 100 PM AND 700 PM.
In the hours before
Local storm report, Jun 16, 3:06 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
306 PM EDT MON JUN 16 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0214 PM HAIL OHIO 43.32N 74.98W
06/16/2008 E0.75 INCH HERKIMER NY DEPT OF HIGHWAYS
&&
ROKEEFELocal storm report, Jun 16, 3:07 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
307 PM EDT MON JUN 16 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL SCHENECTADY 42.80N 73.93W
06/16/2008 E1.50 INCH SCHENECTADY NY PUBLIC
&&
ROKEEFELocal storm report, Jun 16, 3:08 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
308 PM EDT MON JUN 16 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0307 PM HAIL LATHAM 42.75N 73.75W
06/16/2008 E0.88 INCH ALBANY NY PUBLIC
&&
ROKEEFELocal storm report, Jun 16, 3:10 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
310 PM EDT MON JUN 16 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM HAIL COHOES 42.77N 73.71W
06/16/2008 M1.50 INCH ALBANY NY TRAINED SPOTTER
&&
ROKEEFELocal storm report, Jun 16, 3:13 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
313 PM EDT MON JUN 16 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM HAIL ALBANY 42.66N 73.78W
06/16/2008 M0.88 INCH ALBANY NY NWS EMPLOYEE
AT NWS OFFICES NOW.
&&
ROKEEFELocal storm report, Jun 16, 3:14 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
314 PM EDT MON JUN 16 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HAIL COLONIE 42.73N 73.85W
06/16/2008 E1.75 INCH ALBANY NY PUBLIC
&&
ROKEEFEThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 1:43 PM EDT | Severe Thunderstorm Warning | ALY | Montgomery, Schoharie | 62 min |
| Jun 16, 1:50 PM EDT | Severe Thunderstorm Warning | ALY | Hamilton, Herkimer | 55 min |
| Jun 16, 2:01 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Montgomery, Saratoga | 59 min |
| Jun 16, 2:07 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Montgomery, Schenectady, Schoharie | 38 min |
| Jun 16, 2:31 PM EDT | Severe Thunderstorm Warning | ALY | Schoharie | 59 min |
| Jun 16, 2:48 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Rensselaer, Saratoga, Schenectady | 57 min |
| Jun 16, 3:11 PM EDT | Areal Flood Advisory | ALY | Albany, Saratoga, Schenectady | 70 min |
| Jun 16, 3:35 PM EDT | Areal Flood Advisory | ALY | Columbia, Rensselaer | 95 min |
| Jun 16, 3:44 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Rensselaer, Washington | 61 min |
| Jun 16, 3:59 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Hamilton, Herkimer | 61 min |
| Jun 16, 4:04 PM EDT | Severe Thunderstorm Warning | ALY | Columbia, Dutchess, Ulster | 56 min |
| Jun 16, 4:09 PM EDT | Severe Thunderstorm Warning | ALY | Columbia, Greene, Rensselaer | 66 min |
| Jun 16, 4:26 PM EDT | Areal Flood Advisory | ALY | Columbia | 3 hr |
| Jun 16, 4:45 PM EDT | Areal Flood Advisory | ALY | Ulster | 3 hr |
| Jun 16, 4:53 PM EDT | Severe Thunderstorm Warning | ALY | Columbia, Dutchess, Greene, Ulster | 67 min |
| Jun 16, 4:55 PM EDT | Severe Thunderstorm Warning | ALY | Herkimer, Montgomery, Schoharie | 50 min |
| Jun 16, 5:12 PM EDT | Severe Thunderstorm Warning | ALY | Columbia | 63 min |
| Jun 16, 5:26 PM EDT | Severe Thunderstorm Warning | ALY | Montgomery, Schenectady, Schoharie | 48 min |
| Jun 16, 5:29 PM EDT | Areal Flood Advisory | ALY | Columbia, Dutchess | 3 hr |
| Jun 16, 5:31 PM EDT | Severe Thunderstorm Warning | ALY | Dutchess, Ulster | 59 min |
| Jun 16, 5:48 PM EDT | Tornado Warning | ALY | Dutchess | 42 min |
| Jun 16, 6:18 PM EDT | Severe Thunderstorm Warning | ALY | Dutchess, Ulster | 57 min |
| Jun 16, 6:49 PM EDT | Areal Flood Advisory | ALY | Dutchess | 3 hr |
Nearby
Severe Thunderstorm Warnings in New York, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.